# SDR SWAA2021021541635

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED 2 EA PLACES BETWEEN BS 947.5 TO BS 927 BL-0 .MKD 126-32. / REMOVED INTERCOSTAL AT AFT CABIN FLOOR STRUCTURE BETWEEN STA 947.5 TO BS 927 BL-0 PER REF B737-700 SRM 51-40-02-0G-0. REMOVED AND REPLACED INTERCOSTAL'S CHORD PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #147A5400. INSTALLED INTERCOSTAL AT AFT CABIN FLOOR STRUCTURE BETWEEN STA 947.5 TO BS 927 BL-0 PER REF B737-700 SRM 51-40-00-0G-0 AND DWG# 147A5400
